# SDR ASOA200900653

- Difficulty date: June 10, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 13,986 hours, 12,030 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL IN ATL PASSENGER DOOR WOULD NOT OPEN UNTIL ATLANTA LINE MAINTENANCE CAME AND RESCURED.
